Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Rational functions representing all residues $ {\rm mod}\ p$. II


Author: L. J. Mordell
Journal: Proc. Amer. Math. Soc. 35 (1972), 411-412
MSC: Primary 10A10
DOI: https://doi.org/10.1090/S0002-9939-1972-0309840-3
MathSciNet review: 0309840
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Two rational functions representing all residues $ \bmod \;p$ are given.


References [Enhancements On Off] (What's this?)

  • [1] L. J. Mordell, On rational functions representing all residues $ \bmod \;p$, J. London Math. Soc. (2) 4 (1972), 166-168. MR 0297698 (45:6750)
  • [2] P. A. Leonard, On factorizing quartics ($ \bmod \;p$), J. Number Theory 1 (1969), 113-115. MR 38 #5751. MR 0237469 (38:5751)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10A10

Retrieve articles in all journals with MSC: 10A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0309840-3
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society